On the boundary of algebraic radicals in topological semigroups. (English) Zbl 0276.22008


22A15 Structure of topological semigroups
20M10 General structure theory for semigroups
Full Text: DOI


[1] J. G. Dobbins,Ideals in Topological Semigroups, Ph. D. dissertation, University of Kentucky (1969).
[2] E. Hewitt andK. A. Ross,Abstract Harmonic Analysis I, Academic Press (New York, 1963). · Zbl 0115.10603
[3] C. S. Hoo andK.-P. Shum, On algebraic radicals in mobs,Colloquim Mathematicum Poland,25 (1972), pp. 25–35. · Zbl 0236.22004
[4] A. B. Paalman-de-Miranda,Topological semigroups, Mathematish Centrum (Amsterdam, 1964).
[5] A. D. Wallace, Inverses in Euclidean mobs,Math. J. Okayama Univ.,3 (1953), pp. 23–28. · Zbl 0052.02504
[6] F. B. Wright, Semigroups in compact groups,Proc. Amer. Math. Soc.,7 (1956), pp. 309–311. · Zbl 0071.25501 · doi:10.1090/S0002-9939-1956-0077873-1
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.